BibTeX record journals/tit/SunG23

download as .bib file

@article{DBLP:journals/tit/SunG23,
  author       = {Yubo Sun and
                  Gennian Ge},
  title        = {Correcting Two-Deletion With a Constant Number of Reads},
  journal      = {{IEEE} Trans. Inf. Theory},
  volume       = {69},
  number       = {5},
  pages        = {2969--2982},
  year         = {2023},
  url          = {https://doi.org/10.1109/TIT.2022.3226296},
  doi          = {10.1109/TIT.2022.3226296},
  timestamp    = {Sat, 29 Apr 2023 19:26:26 +0200},
  biburl       = {https://dblp.org/rec/journals/tit/SunG23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}